# SDR CALA2019061700973

- Difficulty date: June 17, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 66,069 hours, 23,210 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

SMOKE BEGAN TO FILL THE BACK OF THE CABIN. A/C DEPLANED AS QUICK AS  POSSIBLE. FOUND SMOKE SOURCE, CEILING LIGHT AND BALLAST ASSEMBLY OVERHEATED  ABOVE SEATS 29-30 DEF. REPLACED LIGHT ASSEMBLY OPERATED NORMAL.
